2-Quasi crossed modules of commutative algebras

Keywords: 2-quasi crossed module, commutative algebra, coproduct


UDC 512.6

We define 2-quasi crossed modules of commutative algebras obtained by relaxing some 2-crossed module conditions. Moreover, we prove that there exists a functorial relationship between these two structures which enables us to construct the coproduct object in the category of 2-crossed modules of commutative algebras.


J. Adamek, H. Herrlich, G. E. Strecker, Abstract and concrete categories. The joy of cats, John Wiley & Sons, Inc, New York etc. (1990).

M. Andre, Homologie des algebres commutatives, Springer (1974).

Z. Arvasi, T. Porter, Higher dimensional Peiffer elements in simplicial commutative algebras, Theory Appl. Categ., 3, 1 – 23 (1997).

R. Brown, Coproducts of crossed P-modules: applications to second homotopy groups and to the homology of groups, Topology, 23, no. 3, 337 – 345 (1984), https://doi.org/10.1016/0040-9383(84)90016-8

P. Carrasco, Complejos hipercruzados, cohomolog´ıas y extensiones, PhD. Thesis, Universidad de Granada (1995).

P. Carrasco, T. Porter, Coproduct of 2-crossed modules: applications to a definition of a tensor product for 2-crossed complexes, Collect. Math., 67(3), 485 – 517 (2016), https://doi.org/10.1007/s13348-015-0156-9

D. Conduché, Modules croisés généralisés de longueur $2$. (French) [[Generalized crossed modules of length $2$]] Proceedings of the Luminy conference on algebraic $K$-theory (Luminy, 1983), J. Pure Appl. Algebra, 34, 155 – 178 (1984), https://doi.org/10.1016/0022-4049(84)90034-3

J. Doncel, A. Grandjeán, M. Vale, On the homology of commutative algebras, J. Pure and Appl. Algebra, 79, № 2, 131 – 157 (1992), https://doi.org/10.1016/0022-4049(92)90154-8

A. Grandjean, M. Vale, 2-modulos cruzados en la cohomolog ıa de Andre – Quillen , Real Academia de Ciencias Exactas, F´ısicas y Naturales de Madrid (1986).

I. Moerdijk, B. Toen, Simplicial commutative algebras, Springer, p. 159 – 165 (2010).

A. Mutlu, T. Porter, Applications of Peiffer pairings in the Moore complex of a simplicial group, Theory Appl. Categ., 4, 148 – 173 (1998).

T. Porter, Homology of commutative algebras and an invariant of Simis and Vasconcelos, J. Algebra, 99, 458 – 465 (1986), https://doi.org/10.1016/0021-8693(86)90038-4

N. Shammu, Algebraic and categorical structure of categories of crossed modules of algebras, University College of North Wales (1992).

J. Whitehead, On adding relations to homotopy groups, Ann. of Math (2), 42, 409 – 428 (1941), https://doi.org/10.2307/1968907

How to Cite
Kadir, E. “2-Quasi Crossed Modules of Commutative Algebras”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 74, no. 3, Apr. 2022, pp. 323-34, doi:10.37863/umzh.v74i3.467.
Research articles